# SDR ASAA2022061538670

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 38,455 hours, 11,107 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 65C330955
- Condition: Torn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

# 2 ENG PYLON DRAIN LEAKING FUEL. GROUNDED - YES. LEAK FOUND TO COMING FROM MAIN TANK ACCESS PANEL 632 BB. REMOVED PANEL 632 BB PER B737-800 AMM 28-11-11 FOUND ALUMINUM MESH GASKET TORN. DISGARDED GASKET. NEW GASKET AND ACCESS PANEL INSTALLATION STILL REQUIRED. OK TO CLOSE. INSTALLED ACCESS PANEL 632BB. AND CHECKED NO ANY LEAK IAW AMM 28-11-11-400-801. REPLACED GASKET IAW AMM 28-11-11.
